# SDR QXEA200700039

- Difficulty date: January 18, 2007
- Submitted: January 19, 2007
- Operation: Air carrier
- Aircraft: N424QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4006
- Aircraft time: 11,927 hours, 8,579 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 471515
- Part serial: 97079709
- Condition: Malfunctioned
- Location: Mlg
- Part time: 186 hours, 155 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PDX FLIGHT NR 2345: LANDING GEAR FAILED TO RETRACT AFTER TAKEOFF.  HANDLE SELECTED UP BUT GEAR REMAINED 3-GREEN.  AIRCRAFT RETURNED TO FIELD.  MAINTENANCE INTERROGATED PSEU.  FOUND NLG CENTERING PROX SENSOR OPEN.  REMOVED WOW2 AND CENTERING HARNESS IAW Q400 TASK 32-61-06-000-802 AND REPLACED THE WOW2/CENTERING HARNESS IAW Q400 AMM TASK 32-61-06-400-802.  PERFORMED OPS TEST OF EXT/RETRACTION SYSTEM IAW TASK 32-31-00-710-801.  OPS TEST GOOD.  AIRCRAFT RETURNED TO SERVICE.
